MathSciNet Relay Station
MathSciNet bibliographic data
MR1065245 81V45 (81Q10 81Q20)
Solovej, Jan Philip Asymptotics for bosonic atoms. Lett. Math. Phys. 20 (1990), no. 2, 165–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement